# SDR HALA2019062000323

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,904 hours, 3,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 40-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 40 AND 47 AT -Y1959 IS CORRODED AT LOCATIONS: FR40.2+7", FR40.3+3", FR41+4", FR43, FR44+6", FR46, FR46+8". //  CORROSION REMOVED FROM SEAT TRACK FR40.2+7", FR40.3+3", FR41+4", FR43, FR44+6", FR46, FR46+8" IAW A330 SRM 51-74-00 REV 100 PARA 6.A THRU 6.B (3) ESTABLISHED REMAINING THICKNESS IAW A330 SRM 51-74-00 REV 100 PARA 6.B (6) FR40.2+7" LAT REWORK L: 0.5" W: 0.2" D:  0.007" FR40.3+3": SUPER REWORK L: 0.5" W: 0.2" D: 0.020" FR41+4" CENT REWORK L: 2.5" W: 0.5" D: 0.032" FR43 SUPER REWORK L: 0.5" W: 0.2" D: 0.026" FR44+6" SUPER REWORK L: 0.5" W: 0.2" D: 0.028" FR46" SUPER REWORK L: 0.5" W: 0.2" D: 0.016" FR46+8"LAT REWORK L: 0.5" W: 0.2" D: 0.010" REASSESSED DAMAGE AT FR41+4" FOUND TO BE OUT OF SRM LIMITS. RII CARRIED OUT AS PER HAL GMM VOL 1 CHAP 5 - CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV                                                            100 AND AIRBUS AIRBUS DWG F57112824 ISSUE C. CARRIED OUT RII INSPECTION OF REPLACEMENT COMPONENT AS PER HAL GMM VOL 1 CH 5 DEPTH GAUGE USED P/N: 2417 S/N: IFRE5005A9EQ.         TASK COMPLETED.
